By Topic

Performance bounds for nonhomogeneous queues

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Liyi Dai ; Dept. of Syst. Sci. & Math., Washington Univ., St. Louis, MO, USA

This paper considers nonhomogeneous M(t)/M(t)1 queues which can model systems such as communications networks. For such systems, bounds on moment-generating functions and on the tail distribution of the queue process are obtained. These bounds are useful for characterizing the quality of service a system can provide to its users. An approach utilizing the theory of differential equations is adapted. The bounds given in this paper are tighter than those previously available. In fact, the bounds can be made arbitrarily tight given sufficient computational effort

Published in:

Automatic Control, IEEE Transactions on  (Volume:43 ,  Issue: 5 )